The equations of conjugacy classes of nilpotent matrices.

J. Weyman

Inventiones mathematicae (1989)

  • Volume: 98, Issue: 2, page 229-246
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Weyman, J.. "The equations of conjugacy classes of nilpotent matrices.." Inventiones mathematicae 98.2 (1989): 229-246. <http://eudml.org/doc/143727>.

@article{Weyman1989,
author = {Weyman, J.},
journal = {Inventiones mathematicae},
keywords = {nilpotent matrices; Jordan blocks; GL(n)-invariants; coordinate ring; generators of ideals; schematic intersections; diagonal matrices},
number = {2},
pages = {229-246},
title = {The equations of conjugacy classes of nilpotent matrices.},
url = {http://eudml.org/doc/143727},
volume = {98},
year = {1989},
}

TY - JOUR
AU - Weyman, J.
TI - The equations of conjugacy classes of nilpotent matrices.
JO - Inventiones mathematicae
PY - 1989
VL - 98
IS - 2
SP - 229
EP - 246
KW - nilpotent matrices; Jordan blocks; GL(n)-invariants; coordinate ring; generators of ideals; schematic intersections; diagonal matrices
UR - http://eudml.org/doc/143727
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.